# SDR AALA202408052214

- Difficulty date: July 20, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 27,995 hours, 13,345 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu V Band
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT PASSING 6,700 FEET, STRONG OIL/DIRTY SOCK ODOR.  ENGINES AT IDLE POWER AND 250 KNOTS.   FOUND THE APU LEAKING OIL AT THE V-BAND SEAL AND REPLACED THE APU PER TASK CARD 26L31049003.
